# SDR FDEA201001150186

- Difficulty date: January 15, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65182333
- Condition: Cracked
- Location: Bs 872
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT KEELBEAM CRACKED BS 872 BETWEEN FASTENERS.  TRIMMED OUT DAMAGE, FABRICATED REPAIR DOUBLER, CAD PLATED DOUBLER, HEAT TREATED DOUBLER AND   INSTALLED IAW EA 7-5310-137782.
